# SDR AT9900255

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 864-957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT PIT LEFT HAND FLOOR CARGO STRAP EXFOLIATED AROUND FASTENER HOLES AT BS 864 TO 957.  MECHANICALLY REMOVED CORROSION, FABRICATED REPAIR STRAP, TREATED, AND PRIMED IAW DC9 SRM 53-01-0, 51-10-2, 51-10-4 AND 51-10-3.
